# SDR USAA2015040200011

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 41,288 hours, 14,773 cycles
- Engine: Iae V2527A5
- Engine time: 54,486 hours, 19,979 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Solenoid Valve
- Part number: AA106000
- Part serial: EHC249
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 40,942 hours, 14,951 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT ABOUT 1500 FT, CREW HAD NR 2 ENG COMPRESSOR STALL & HIGH EGT.  FLIGHT RETURNED TO FIELD WITH NO EMER DECLARED & WITH NO FURTHER INCIDENT.  TROUBLE SHOT IAW TSM 71-00-00-810-809A & PERFORMED FUNCTIONAL CHECK OF THE HPC 7TH & 10TH STAGE BLEED VLV & SOLENOIDS.  R & R SERVICEABLE 10TH STAGE SOLENOID VLV IAW AMM 75-32-53.
